Підписатись
Jean-Marc Schlenker
Jean-Marc Schlenker
Підтверджена електронна адреса в uni.lu - Домашня сторінка
Назва
Посилання
Посилання
Рік
Minimal surfaces and particles in 3-manifolds
K Krasnov, JM Schlenker
Geometriae Dedicata 126 (1), 187-254, 2007
1242007
Rhombic embeddings of planar quad-graphs
R Kenyon, JM Schlenker
Transactions of the American Mathematical Society 357 (9), 3443-3458, 2005
1152005
Compactly supported bidimensional wavelet bases with hexagonal symmetry
A Cohen, JM Schlenker
Constructive approximation 9 (2), 209-236, 1993
1131993
Productivity and mobility in academic research: Evidence from mathematicians
P Dubois, JC Rochet, JM Schlenker
Scientometrics 98 (3), 1669-1701, 2014
95*2014
On the renormalized volume of hyperbolic 3-manifolds
K Krasnov, JM Schlenker
Communications in mathematical physics 279 (3), 637-668, 2008
832008
Notes on a paper of Mess
L Andersson, T Barbot, R Benedetti, F Bonsante, WM Goldman, ...
Geometriae Dedicata 126 (1), 47-70, 2007
832007
Métriques sur les polyedres hyperboliques convexes
JM Schlenker
Journal of Differential Geometry 48 (2), 323-405, 1998
731998
Maximal surfaces and the universal Teichmüller space
F Bonsante, JM Schlenker
Inventiones mathematicae 182 (2), 279-333, 2010
612010
Hyperbolic manifolds with convex boundary
JM Schlenker
Inventiones mathematicae 163 (1), 109-169, 2006
592006
Surfaces convexes fuchsiennes dans les espaces lorentziens à courbure constante
F Labourie, JM Schlenker
Mathematische Annalen 316 (3), 465-483, 2000
502000
The Schläfli formula in Einstein manifolds with boundary
I Rivin, JM Schlenker
Electronic Research Announcements of the American Mathematical Society 5 (3 …, 1999
501999
AdS manifolds with particles and earthquakes on singular surfaces
F Bonsante, JM Schlenker
Geometric and Functional Analysis 19 (1), 41-82, 2009
482009
Surfaces convexes dans des espaces lorentziens à courbure constante
JM Schlenker
Communications in Analysis and Geometry 4 (2), 285-331, 1996
441996
The renormalized volume and the volume of the convex core of quasifuchsian manifolds
JM Schlenker
arXiv preprint arXiv:1109.6663, 2011
432011
Fixed points of compositions of earthquakes
F Bonsante, JM Schlenker
Duke Mathematical Journal 161 (6), 1011-1054, 2012
412012
Multi-black holes and earthquakes on Riemann surfaces with boundaries
F Bonsante, K Krasnov, JM Schlenker
International Mathematics Research Notices 2011 (3), 487-552, 2011
392011
Collisions of particles in locally AdS spacetimes I. Local description and global examples
T Barbot, F Bonsante, JM Schlenker
Communications in mathematical physics 308 (1), 147-200, 2011
38*2011
Hypersurfaces in Hn and the space of its horospheres
JM Schlenker
Geometric & Functional Analysis GAFA 12 (2), 395-435, 2002
372002
Convex polyhedra in Lorentzian space-forms
JM Schlenker
Asian Journal of Mathematics 5 (2), 327-364, 2001
372001
Dihedral angles of convex polyhedra
J M Schlenker
Discrete & Computational Geometry 23 (3), 409-417, 2000
322000
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20